The Population of Jamaïca. An Analysis of Its Structure and Growth
Bibliographic Data
| ID | 2908274 |
|---|---|
| Authors | Alfredo Fontes (0000-0003-4848-4182), A C (0009-0001-3872-7198), G Roberts (0000-0002-4984-1308), George W Roberts, J Mayone Stycos |
| Year | 1957 |
| Volume | 12 |
| Issue | 3 |
| Pages | 534 |
| Publication date | 1957-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Population (JOURNAL) |
| Journal identifiers | ISSN: 0032-4663 • E-ISSN: 1957-7966 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1524517 |
| OpenAlex | W2993453164 |
| Language | EN |
| Highly cited | No |
|---|